well I got myself some green tea with Ginseng in it, I have drunk it for 2 days 2 cups a day with lemon, yesterday I started with an upset stomach and pains, bit headachy ... under par..does this sound like the ginseng affecting me, herbs etc often give me side effects ..but never took ginseng before .No sickness going round I have heard of ..thanks
There are different types of ginseng. I have tried the Korean, for a pick- me- upper.
And the N.American wild (certified) ginseng with a bit of ginger for flu like symptoms .
They worked o.k. for me
A colleague had a reaction to siberian ginseng.
My wife reacts to green tea when her stomach is a bit unsettled.
Hope you feel better.
Thank you for responding..yes I am better today I am certain it was the tea, I normally drink cups of green tea and I am okay so I think it was the ginseng I googled it and yes it can cause stomach irritation and upset also headaches .so no ginseng for me ..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.